American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G40) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Yu. S. Mishura and V. V. Tomashyk. Convergence of exit times for diffusion processes. Theor. Probability and Math. Statist. 88 (2014) 139-149.
Abstract, references, and article information   
View Article: PDF

[2] A. G. Moroz. Properties of the optimal stopping domain in the L\'evy model. Theor. Probability and Math. Statist. 87 (2013) 163-170.
Abstract, references, and article information   
View Article: PDF

[3] Yu. S. Mishura and V. V. Tomashyk. Optimal stopping time problem for random walks with polynomial reward functions. Theor. Probability and Math. Statist. 86 (2013) 155-167.
Abstract, references, and article information   
View Article: PDF

[4] A. G. Moroz and G. M. Shevchenko. The structure of the stopping region in a L\'{e}vy model. Theor. Probability and Math. Statist. 84 (2012) 107-115.
Abstract, references, and article information   
View Article: PDF

[5] Georgiĭ Shevchenko. On a constant related to American type options. Theor. Probability and Math. Statist. 82 (2011) 171-175. MR 2790492.
Abstract, references, and article information   
View Article: PDF

[6] Frank Recker. The distribution of a random sum of exponentials with an application to a traffic problem. Theor. Probability and Math. Statist. 76 (2008) 159-167. MR 2368748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia